Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 8, Pages 1330–1331 (Mi zvmmf8120)  

Scientific communications

Tikhonov's method in nonlinear monotone problems

I. P. Ryazantseva

Nizhnii Novgorod

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:8, 1189–1190

Bibliographic databases:
UDC: 517.988.68
MSC: Primary 47J05; Secondary 47H05, 47J25, 47H07
Received: 08.05.1991

Citation: I. P. Ryazantseva, “Tikhonov's method in nonlinear monotone problems”, Zh. Vychisl. Mat. Mat. Fiz., 32:8 (1992), 1330–1331; Comput. Math. Math. Phys., 32:8 (1992), 1189–1190

Citation in format AMSBIB
\Bibitem{Rya92}
\by I.~P.~Ryazantseva
\paper Tikhonov's method in nonlinear monotone problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 8
\pages 1330--1331
\mathnet{http://mi.mathnet.ru/zvmmf8120}
\zmath{https://zbmath.org/?q=an:0782.47053}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 8
\pages 1189--1190


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8120
  • http://mi.mathnet.ru/eng/zvmmf/v32/i8/p1330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:188
    Full text:77
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022